# SDR ABXA9700753

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INBOARD FIXED VANE WAS FOUND DELAMINATED.  THE VANE WAS REPLACED IAW DC9 MM.
